# SDR QXEA200801823

- Difficulty date: November 25, 2007
- Submitted: February 15, 2008
- Operation: Air carrier
- Aircraft: N407QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4049
- Aircraft time: 16,432 hours, 16,588 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Bs 703
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - C4 CHECK - ON SEAT TRACK NR 9 AT FS X703 YL9.5 X100 THERE IS TRACK DAMAGE WHERE WALL HAS BEEN MOUNTED.  REMOVED NR 9 SEAT TRACK AND INSTALLED NEW SEAT TRACK IAW SRM.
